Ask an expert
Question

22 Nov 2004

Menstruation after 12 years of nothing.
I havent menstruated for 12 years due to obtaining 3-month contraceptive injection. Now menstruating for 3rd week - lots of pain and clots. Have been to dr who gave me antibiotic but it is not clearing. Surely there must be some explanation of this. I thought it could be endometriosis but reading up on this, it seems unlikely.
One advise says it is normal...I dont believe that after 12 years of non-menstruation.
Answer 348 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You don't say when you stopped the injection. You can often have irregular bleeding after stopping the injection as the uterine lining gets back to normal.]

Best wsihes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote